Author: Sorting Last Post on Top Message:
DACHI9 SparkPoints: (7,051)
Fitness Minutes: (1,081)
Posts: 386
2/19/13 5:29 P

I also take Setraline and have been for several years. My doctor started me out on 50 mg. and then cut it to 25. It worked like a charm for me. One mistake is that it is very dangerous to just all of a sudden stop taking it. That causes all kinds of problems. If you go off it, it must be done gradually. It sounds as if you need a lower dose. SEE YOUR PHYSICIAN IMMEDIATELY. IF YOU DON'T GET BETTER, FIND A NEW PHYSICIAN. There are a lot of other meds that may work better for you. I also have panic attacks and I haven't had an attack since I started taking Setraline. I would also ask about drinking when taking these meds. GO NOW. It also takes anywhere from a week to about 2 weeks for these meds to get your system regulated.


Edited by: DACHI9 at: 2/19/2013 (17:31)
AASLP___ Posts: 9,650
2/19/13 7:15 A

Hi,

You've received some good advice. For this type of advice, please contact your physician..

BLUENOSE63 SparkPoints: (101,558)
Fitness Minutes: (76,885)
Posts: 2,953
2/19/13 6:53 A

I agree wholeheartedly with CRAFTY_LOSER. You need to contact your doctor asap as this drug may not be right or a problem with the dosage. Yet only your doctor can help you as we, well at least me, are not licensed doctors

CRAFTY_LOSER Posts: 760
2/19/13 6:41 A

I think your best bet is to go and talk to your doctor about it. Even if someone that takes it comes in here, they can't really give you sound advice. Chances are they won't be a doctor. In any case, they won't know your medical history and won't be able to advise you to the best of their abilities. When it comes to your health it's always best to seek out YOUR doctor and not someone online.

PANDAHAPPINESS SparkPoints: (90)
Fitness Minutes: (0)
Posts: 4
2/19/13 12:33 A

I got put on Sertraline 100mg about 3 weeks ago. My doctor started me out with half a dose for the first 7 days then switch to the full. The first 3 days I had random burst of energy. The next 4 days were okay. Made me kinda sleepy. I switched to the full pills, did okay for 4 or 5 days. I missed 3 doses on a weekend I went out drinking. Since I have taken regular for the last week and a half I've had trouble sleeping, always having to move around (jig my leg, move my arm, anything), my jaw/teeth hurt (I think I've been glinching them in my sleep), I've had very vivid/realist dreams and some very, very intense hot flashes that last 5-7 minutes, number of times a day and at night. They are enough to keep me awake. It makes my whole body sweat and I end up snuggling a ice pack to get back to normal. If someone could tell this is normal and will stop in the next couple weeks when the medicine has reached full effect or if I should be concerned and contact my doctor.

Page: 1 of (1)  




Other SparkPeople Cafe Topics:

Topics: Last Post:
Feeling low....need a pick up. 9/9/2013 3:05:11 AM
Back to Advertising on SP 9/21/2013 7:57:16 PM
Should I settle? 8/19/2013 6:56:26 AM
what helped you to stay on track today? 8/4/2013 11:08:58 AM
"Success," in the eye of the beholder 8/22/2013 10:50:09 AM

Diet Resources: nutrients in bananas | red banana tree | fiber in bananas